Publications 1991

  1. Nguyen Minh Chuong, Some approximative problems for nonlinear inequalities. Uspekhi Matematicheskikh Nauk, 46 (1991) (in Russian).
  2. Le Dung Muu, W. Oettli, An algorithm for indefinite quadratic programming with convex constraints. Operations Resarch Letters 10 (1991), 323 - 327.
  3. Vu Kim Tuan and N. T. Hai, On a class of Watson multidimensional integral transforms. Dokl. Akad. Nauk SSSR 317 (1991), 797 - 800; English transl.: Soviet Math. Dokl. 43 (1991), 508 - 510.
  4. Pham Hong Quang, Nguyen Dong Yen, New proof for a theorem of F. Giannessi. J. Optim. Theory Appl. 68 (1991), 385 - 387.
  5. Pham Huy Dien, Nguyen Dong Yen, On implicit function theorems for set-valued maps and their application to mathematical programming under inclusion constraints. Appl. Math. Optim. 24 (1991), 35 - 54.
  6. Ha Huy Vui, A formula for Lojasiewicz numbers and a new characterization of the irregularity at infinity of algebraic plane curves. Vietnam J. Math. 19 (1991), 72 - 82.
  7. Ha Huy Vui, Sur l irregularite du diagramme splice pour l entrelacement a l infini des courbes planes. C. R. Acad. Sci. Paris, Serie 1, 313 (1991), 277 - 280.
  8. Tran Duc Van, Dinh Nho Hao, Trinh Ngoc Minh, Rudolf Gorenflo, On the Cauchy problems for systems of partial differential equations with a distinguished variable. Numer. Funct. Anal. Optim. 12 (1991), 213 - 236.
  9. Hoang Tuy, Polyhedral annexation, dualization and dimension reduction technique in global optimization. J. Global Optim. 1 (1991), 229 - 244.
  10. Hoang Tuy, Effect of the subdivision strategy on convergence and efficiency of some global optimization algorithms. J. Global Optim. 1 (1991), 23 - 36.
  11. Hoang Tuy, Computing fixed points by global optimization methods. In: Fixed Point Theory and Applications, (M. A. Thera and Baillon eds.), Longman Scientific and Technical, (1991) 231 - 244
  12. Hoang Tuy, R. Horst, The geometric complementarity problem and transcending stationarity problem in global optimization. DIMACS Series in Discrete Mathematics and Computer Science, Applied Geometry and Discrete Mathematics, The Victor Klee Festschrift 4 (1991), 341 - 353.
  13. Hoang Tuy, Normal conical algorithm for concave minimization over polytopes. Math. Programming 51 (1991), 229 - 245.
  14. Hans-Jürgen Glaeske, Vu Kim Tuan, Mapping properties and composition structure of multidimensional integral transforms. Math. Nachr. 152 (1991), 179 - 190.
  15. Tran Manh Tuan, N. Lam and V. D. Man, Dictionary of English-French-Vietnamese informatics termins. NXB Quân đội Nhân dân Hanoi, 1991, 149 trang
  16. Hoang Duong Tuan, On the continuous dependence upon parameter of solutions to differential inclusions in Banach space with closed right-hand-side. Ukrain. Math. J. 43 (1991), 562 - 565 (in Russian).
  17. M. Herrmann, J. Ribbe, Ngo Viet Trung, Rees algebras of non-singular equimultiple prime ideals. Nagoya Math. J. 124 (1991), 1 - 12.
  18. Winfried Bruns, Aron Simis, Ngo Viet Trung, Blow-ups of straightening closed ideals in ordinal Hodge algebras. Trans. Amer. Math. Soc. 326 (1991), 509 - 518.
  19. M. Herrmann, J. Ribbe, Ngo Viet Trung, S. Zarzuela, Bounds for the multiplicity of almost complete intersections. Manus. Math. 72 (1991), 275 - 296.
  20. Ngo Viet Trung, On the presentation of Hodge algebras and the existence of Hodge algebra structures. Comm. Algebra 19 (1991), 1183 - 1195.
  21. Nguyen Minh Tri, On the property of global hypoellipticity of a differential operator. Mat. Zametki 49 (1991), No 2, 147 - 149 (in Russian), translation in Math. Notes 49 (1991), 221–223..
  22. Nguyen Van Thoai, A global optimization approach for solving the convex multiplicative programming problem. J. Global Optim. 1 (1991), 341 - 357.
  23. R. Horst, T. Q. Phong, Nguyen Van Thoai, J. de Vries, On solving a d.c. programming problem by a sequence of linear programs. J. Global Optim. 1 (1991), 183 - 203.
  24. Reiner Horst, Nguyen Van Thoai, Harold P. Benson, Concave minimization via conical partitions and polyhedral outer approximation. Math. Programming 50 (1991), 259 - 274.
  25. Tran Vu Thieu, A variant of Tuy's decomposition algorithm for solving a class of concave minimization problems. Optimization 22 (1991),607 - 619.
  26. Tran Hung Thao, Filtering of a Markov process from point process observations. Anales Sci. Univ. Clermont Ferrand II, Probabilities et Appl., Fasc. 96 (1991), 1 - 10.
  27. Tran Hung Thao, Note on filtering from point process observation. Acta Math. Vietnam. 16 (1991), 39 - 47.
  28. Nguyen Quoc Thang, A note on the Hasse principle. Addenda. Acta Arithmetica 59 (1991), 145 - 147.
  29. Nguyen Quoc Thang, On the weak Hasse principle. Bull. Polish Acad. Sci. 39 (1991), 141 - 145.
  30. Phan Thien Thach, R. E. Burkard, W. Oettli, Mathematical programs with a two-dimen-sional reverse convex constraint. J. Global Optim. 1 (1991), 145 - 154.
  31. Tanaka Takao, Phan Thien Thach, Suzuki Shigemichi, Two nonconvex minimization approaches for the problem of determining an economic ordering policy for jointly replenished items. J. Operations Research Society of Japan 34 (1991), 109 - 124.
  32. Phan Thien Thach, Quasiconjugates of functions, duality relationship between quasiconvex minimization under a reverse convex constraint and quasiconvex maximization under a convex constraint, and applications. J. Math. Anal. Appl. 159 (1991), 299 - 322.
  33. N. W. Bazley, Nguyen Xuan Tan, On the primary and secondary bifurcations of equations involving scalar nonlinearities. Inter. Series of Numer. Math. 97 (1991), 53 - 57.
  34. Nguyen Xuan Tan, A combination method for local bifurcation from characteristic values with finite multiplicity. Math. Nachr. 152 (1991), 189 - 202.
  35. Nguyen Khoa Son, Nguyen Dinh Huy, On the qualitative properties of the solution set to functional differential inclusions in Banach spaces. Vietnam J. Math. 19 (1991), 43 - 58.
  36. Nguyen Khoa Son, D. Hinrichsen, The complex stability radii of discrete-time systems and simpletic pencils. Int. J. of Nonlinear & Robust Control, 1 (1991), 79 - 91.
  37. Nguyen Dinh Huy, Nguyen Khoa Son, On the existence of solutions for functional differential inclusions in Banach spaces. Acta Math. Vietnam. 16 (1991), 46 - 60.
  38. Pham Huu Sach, B. D. Craven, Invexity multifunctions and duality. Numer. Funct. Anal. Optim. 12 (1991), 575 - 591.
  39. Pham Huu Sach, B. D. Craven, Invexity in multifunction optimization. Numer. Funct. Anal. Optim. 12 (1991), 383 - 394.
  40. Ta Hong Quang, V. N. Russak, On the comparison of the best rational and polynmial approximation in the disc. Vestnik Beloruss. Gos. Univ. Ser. I, 1991, N0 3, 69 - 71, (in Russian).
  41. Ta Hong Quang, Pade approximation and the best rational approximations. Ph. D. Thesis, Belorussian State University Minsk, 1991, 105p., (in Russian).
  42. Hoang Xuan Phu, The method of region analysis and its application for optimal control problems of hydroelectric power plants, In: Proceedings of the Fourth European Consortium for Mathematics in Industry, B. G. Teubner Stuttgart and Kluwer Academic Publishers, the Netherlands, 1991, 309 - 313.
  43. Hoang Xuan Phu, Method of orienting curves for solving optimal control problems with state constraints. Numer. Funct. Anal. Optim. 12 (1991), 173 - 211.
  44. Schock, Eberhard, Vu Quoc Phong, Regularization of ill-posed problems involving unbounded operators in Banach spaces. Hokkaido Math. J. 20 (1991), 559 - 569.
  45. Vu Quoc Phong, The operator equation $AX-XB=C$ with unbounded operators $A$ and $B$ and related abstract Cauchy problems. Math. Z. 208 (1991), N0 4, 567 - 588.
  46. Vu Ngoc Phat, Controllability problems of dynamical syatems: a set-valued approach. In: Proc. of the 36th Int. Colloquium on Applied Mathematics, Ilmelnau, Germany, October 1991, 121-132.
  47. Vu Ngoc Phat, Control problems of nonlinear dynamical systems with phase constraints. Inter. Series of Numerical Analysis 99 (1991), 433 - 440.
  48. Duong Trong Nhan, On coincidence theorems for set-valued mappings and variational inequalities. Acta Math. Vietnam. 16 (1991), 61 - 68.
  49. Do Van Luu, On necessary optimality conditions for discrete minimax problems. Acta Math. Vietnam. 16 (1991), 201 - 210.
  50. Le Ngoc Lang and Ngo Van Luoc, An evolution nonlinear mixed problem. Tạp chí Toán học 19 (1991), 16 - 32.
  51. Ngo Van Luoc, On a free boundary problem of earth dams with separated variable filtration coeficients. Internat. Series of Numerical Mathematics 99 (1991), 317 - 323.
  52. Le Trong Luc, On the inverse source problem for the Newtonian potential. Math. Nachr. 152 (1991), 289 - 294.
  53. Dinh The Luc, Contingent derivatives of set-valued maps and applications to vector optimization. Math. Programming 50 (1991), 99 - 111.
  54. Tran Gia Lich, Le Kim Luat, Calculation of discontinuous waves by a difference method with variable grid points. Adv. Water Resource 14 (1991), 10 - 14.
  55. Tran Gia Lich, N. C. Dieu, A numerical method for solving the diffusion problem in a river or open channel system. In: Environmental Hydraulics, Lee cheung (eds) Bakema Rotterdam, 1991, 1257 - 1262.
  56. Nguyen Huong Lam, Do Long Van, On strict codes. In: Mathematical Foundations of Computer Science 1991, Lecture Notes in Comput. Sci. 550 (1991), 308 - 317. Also: Acta Cybernetica 10 (1991), 25 - 34.
  57. Ha Huy Khoai, La hauteur d'une suite de points dans Cpk et l'interpolation des fonctions holomorphes de plusieurs variables. C. R. A. Sc. Paris 312 (1991), 903 - 905.
  58. Ha Huy Khoai, La hauteur des fonctions holomorphes p-adiques de plusieurs variables. C. R. A. Sc. Paris 312 (1991), 751 - 754.
  59. Do Ba Khang and Okitsugu Fujiwara, Approximate solutions of capacitated fixed-charge minimum cost network flow problems. Networks 21 (1991), 689 - 704.
  60. John Clark and Dinh Van Huynh, Cofaithful modules and generators. Vietnam J. Math. 19 (1991), 4 - 17.
  61. Dinh Van Huynh, A right self-injective right perfect ring is quasi-Frobinus. Vietnam J. Math. 19 (1991), 4 - 17.
  62. Dinh Van Huynh, Phan Dan, On serial noetherian rings. Arch. Math. 56 (1991), 552 - 558.
  63. Le Hoi, A mathematics-informatics method dealing with non-state credit crisis. Tạp chí Ngân hàng 1991, 31 - 36 (in Vietnamese).
  64. Le Tuan Hoa, On monomial k-Buchsbaum curves in $\matbb P^3$. Manuscripta Math. 73 (1991), 423 - 436.
  65. Le Tuan Hoa, A note on projective monomial surfaces. Math. Nachr. 154 (1991), 183 - 188.
  66. Le Tuan Hoa, Jürgen Stückrad, Wolfgang Vogel, Towards a structure theory for projective varieties of degree = codimension + 2, J. Pure Appl. Algebra 71 (1991), 203 - 231.
  67. Le Tuan Hoa, The Gorenstein property depends upon characteristic for affine semigroup rings. Arch. Math. 56 (1991), 228 - 235.
  68. Dinh Nho Hao, Gorenflo, R., A noncharacteristic Cauchy problem for the heat equation. Acta Appl. Math. 24 (1991), 1 - 27.
  69. Dinh Nho Hao, Gorenflo, R., An ill-posed problem for the heat equation. Z. Angew. Math. Mech. 71 (1991), 759 - 762.
  70. On the exactness of a theorem of F.A. Fomin. Anal. Math. 17 (1991), 133 - 140.
  71. Dinh Van Huynh, Nguyen Viet Dung, Robert Wisbauer, On modules with finite uniform and Krull dimension. Arch. Math. (Basel) 57 (1991), 122 - 132.
  72. Nguyen Viet Dung, Modules whose closed submodules are finitely generated. Proc. Edinburgh Math. Soc. 34 (1991), 161 - 166.
  73. Do Ngoc Diep, On the Langlands type discrete groups II. The theory of Eisenstein series. Acta Math. Vietnam. 16 (1991),  77 - 90.
  74. Huynh The Phung, Pham Huy Dien, Solving nonsmooth inclusions in the convex case. Z. Oper.Res. 35 (1991), 401 - 424.
  75. Nguyen Tu Cuong, On the dimension of the non-Cohen-Macaulay locus of local rings admitting dualizing complexes. Math. Proc. Cambridge Philos. Soc. 109 (1991), 479 - 488.
  76. Nguyen Dinh Cong, Lyapunov exponents and central exponents of systems with weakly varying coefficients under small random perturbations. Differ. Uravn. 27 (1991), 1712 - 1720; English transl. in Differential Equations 27 (1991), 1208 - 1213.
  77. Nguyen Minh Chuong, N. V. Kinh, Regularization of variational inequalities with perturbed non-monotone and discontinuous operators. Differentsialnye Uravneniya, 27 (1991), 2171 - 2172 (in Russian).
  78. Nguyen Minh Chuong, K. V. Ninh, On approximative normal values of multivalued operators in vector topological spaces. J. Isv. Vuzov SSSR (1991), 89, VINITI 29-04-91, No1 774-B-91 (in Russian).
  79. Tran Duc Van, Ha Huy Bang, R., Gorenflo, On Sobolev - Orlicz spaces of infinite order for a full Euclidean space. Analysis 11 (1991), 67 - 81.
  80. Ha Huy Bang, Mitsuo MORIMOTO, On the Bernstein - Nikolsky inequality. Tokyo J. Math. 14 (1991), 231 - 238.